# SDR USAABB03181

- Difficulty date: October 1, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: W460F1A
- Condition: Faulty
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST 1, THE EMERGENCY ESCAPE SLIDE INDICATOR LIGHT REMAINED EXTINGUISHED.  MAINTENANCE REPLACED THE SQUIB TEST 1 RELAY, K838.  (M)
